# SDR SWAA053319

- Difficulty date: October 22, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 34,502 hours, 29,474 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6546141
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE LIGHT INDICATION, CYCLED THE GEARS AND OPERATED NORMAL.  ADJUSTED RT MLG UPLOCK SENSOR PER MM.
